IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Generalization of the Symmetric Capacity of Optimal Sequences for Quasi-scalable Systems

2006 IEE 9th International Symposium on Spread Spectrum Techniques and Applications

Author(s): F. Vanhaverbeke ; M. Moeneclaey
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2006
Conference Location: Manaus-Amazon, Brazil
Conference Date: 28 August 2006
Page(s): 99 - 102
ISBN (CD): 0-7803-9780-0
ISBN (Paper): 0-7803-9779-7
DOI: 10.1109/ISSSTA.2006.311742
Regular:

We extend a recent result on the symmetric capacity of multiple-OCDMA (m-O) signature sets, which are known to maximize the sum capacity under the constraint of quasi-scalability. Whereas it was... View More

Advertisement